Zhang Wei. The Criterions for Absolute Stability of Direct Control Systems of Lurie Type[J]. Applied Mathematics and Mechanics, 1989, 10(10): 909-920.
Citation: Zhang Wei. The Criterions for Absolute Stability of Direct Control Systems of Lurie Type[J]. Applied Mathematics and Mechanics, 1989, 10(10): 909-920.

The Criterions for Absolute Stability of Direct Control Systems of Lurie Type

  • Received Date: 1988-10-31
  • Publish Date: 1989-10-15
  • In this paper,we give necessary and sufficient conditions for absolute stability of several classes of direct control systems,and discuss the absolute stability of the first canonical form of control system.The corresponding results in references [3],[5],[6],[7] are improved.
  • loading
  • [1]
    列托夫著,李惠译,《非线性调节系统的稳定性》,科学出版社(1959).
    [2]
    谢惠民,《绝对稳定性理论与应用》,科学出版社(1986).
    [3]
    廖晓听,关于控制系统的绝对稳定性准则,应用数学和力学,3.2(1982),235-248.
    [4]
    Reissig,R.,G.Sansone and R.Conti,Non-linear Differential Equation of Higher Order,(1974).
    [5]
    赵素霞,关于直接调节系统的绝对稳定性,.数学学报,22,4(1979),
    [6]
    李森林,几类直接控制系统绝对稳定的充分及必要条件,应用数学学报,6,4(1983).
    [7]
    王国荣,几类直接控制系统的绝对稳定性,湖南大学学报,8,3(1981).
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1545) PDF downloads(619) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return